# SDR FOTR201111045347

- Difficulty date: November 4, 2011
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N862AG
- Make and model: Boeing 737-800
- Aircraft serial: 28068
- Aircraft time: 47,026 hours, 19,847 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 47,026 hours, 19,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INTERNAL SKIN LIGHTNING HOLE HAS CRACK.  REPAIRED ON FAS WO 21143, NR 05347.
